American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(10.13) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Simcha Brudno. On generating infinitely many solutions of the Diophantine equation $A\sp{6}+B\sp{6}+C\sp{6}=D\sp{6}+E\sp{6}+F\sp{6}$ . Math. Comp. 24 (1970) 453-454. MR 0271020.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Mohan Lal and James Dawe. Solutions of the diophantine equation $x\sp{2}-Dy\sp{4}=k$ . Math. Comp. 22 (1968) 679-682. MR 0236107.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] L. J. Lander and T. R. Parkin. A counterexample to Euler's sum of powers conjecture . Math. Comp. 21 (1967) 101-103. MR 0220669.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia